# SDR SWAA2018090624883

- Difficulty date: August 30, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 31,852 hours, 19,193 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A100041
- Part serial: IC1477
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE RIB STIFFENER CRACKED AT STA 71.3.  REPAIRED STIFFENER  IAW SRM AND DWG.
